# SDR VNAA20251015092

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Part number: SH6703926546
- Condition: Corroded
- Location: Zone 600
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE SUPPORT ANGLES AT RH SIDE AT FS939 PN SH670-39265-4 AND SH670-39265-6 HAS EXCESSIVE CORROSION   REMOVED CORRODED ANGLES. LOCATED AND INSTALLED NEW ANGLES IAW REO 670-53-82-679 REV.--.
